# SDR AWXA200600894

- Difficulty date: May 27, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5923026 - DURING BC4 CHECK DISCOVERED LEVEL 2 CORROSION ON SHEAR PLATE BETWEEN FR 69 AND FR 70 ON THE RT SIDE AT BL 55 AND Y-1292.  NO CORROSION REMOVAL LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR PLATE AT FR 69 TO FR 70 ON THE RT SIDE AT BL 55 AND Y-1292.
